# SDR SWAA2020011127684

- Difficulty date: January 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV STA. 312 TO 328; LBL 46; WL 208 FLOOR SUPPORT INTERCOSTAL AT NUTPLATE HOLE IS CRACKED. / REMOVED AND REPLACED INTERCOSTAL SUPPORT PER SRM 51-40-02.
